# SDR P5CA20100922002

- Difficulty date: September 22, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 43,380 hours, 7,083 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Eroded
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE RT FAN COWL LEADING EDGE HAS ERROSION DAMAGE -FOUND ON WALKAROUND BY MAINTENANCE.A TIME LIMITED REPAIR WAS ACCOMPLISHED IAW PART 1 OF EO 4471AO64 AND FAA FORM 8110-3 DATED 22 SEPT.2010 WITH DVI EVERY 5 FLIGHT CYCLES AND A PERMENANT REPAIR PRIOR TO 1000 FLIGHT HOURS.
